# SDR COEA2022032405801

- Difficulty date: February 18, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 37,866 hours, 41,832 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: S52171032220
- Condition: None
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 232458 NR 800004 HEAVY CHECK  COE/MAJOR REPAIR:  AFT CARGO DOOR EXTERNAL SKIN IS CREASED NEAR LOWER EDGE. CORRECTIVE ACTION: DOUBLER REPAIR PER SRAS ES_0155166_01...18753 ISSUE A, DATED 3/18/2022.
